Author: del Mar Gonzalez, Maria Regis Monneau;

Title: SLOW MOTION OF PARTICLE SYSTEMS AS A LIMIT OF A REACTION-DIFFUSION EQUATION WITH HALF-LAPLACIAN IN DIMENSION ONE

Journal: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS

Volume: 32

Page: 1255 - 1286

Year: 2012


Author: Yang Xiang;

Title: Continuum approximation of the Peach-Koehler force on dislocations in a slip plane

Journal: JOURNAL OF THE MECHANICS AND PHYSICS OF SOLIDS

Volume: 57

Page: 728 - 743

Year: 2009


Author: He Wei; Yang Xiang;

Title: A generalized Peierls-Nabarro model for kinked dislocations

Journal: PHILOSOPHICAL MAGAZINE

Volume: 89

Page: 2333 - 2354

Year: 2009